Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 136, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 25, 2011, 6:33 PM CDT for Brown County, Illinois. It took effect at May 25, 2011, 11:40 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 6:33 PM CDT (23:33 UTC)
- In effect from
- May 25, 2011, 11:40 PM CDT
- Expired
- May 27, 2011, 10:29 AM CDT
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
597
WGUS43 KLSX 252333
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT WED MAY 25 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT
RIPLEY
.THIS FLOOD WARNING IS A RESULT OF TWO TO FIVE INCHES OF RAINFALL
OVER THE PAST 48 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-262333-
/O.NEW.KLSX.FL.W.0136.110526T2000Z-110531T2120Z/
/RIPI2.2.ER.110526T2000Z.110529T1200Z.110530T2120Z.NO/
633 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT RIPLEY
* FROM THURSDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 5:45 PM WEDNESDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
THURSDAY AND CONTINUE RISING TO NEAR 24.0 FEET SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED
JUST WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/26 05/27 05/28 05/29 05/30
LA MOINE RIVER
RIPLEY 22.0 20.83 21.3 22.7 23.4 24.0 23.14 follow-up statements
246
WGUS83 KLSX 260311
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT WED MAY 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT
RIPLEY
.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF RAINFALL
OVER THE PAST 48 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-270311-
/O.EXT.KLSX.FL.W.0136.110526T0440Z-110531T2200Z/
/RIPI2.2.ER.110526T0440Z.110528T1800Z.110530T2200Z.NO/
1011 PM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT 9:45 PM WEDNESDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.4 FEET SUNDAY
MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED
JUST WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/26 05/27 05/28 05/29 05/30
LA MOINE RIVER
RIPLEY 22.0 21.56 22.8 24.0 24.3 24.4 23.5772
WGUS83 KLSX 261634
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 AM CDT THU MAY 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE LA MOINE RIVER AT
...RIPLEY
.THIS FLOOD WARNING IS A RESULT OF EXCESSSIVE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-271634-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-110601T0325Z/
/RIPI2.2.ER.110527T0800Z.110529T1800Z.110531T0325Z.NO/
1134 AM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY EVENING.
* AT 10:45 AM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET SUNDAY AFTERNOON
AND THEN FALL BELOW FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 23.0 FEET...EXTENSIVE CROPLAND IS FLOODED BELOW THE
GAUGE NEAR THE LAGRANGE LOCK ROAD BRIDGE.
* IMPACT...AT 22.0 FEET...FARMLAND FLOODING AND RURAL DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
LA MOINE RIVER
RIPLEY 22.0 21.02 22.2 22.5 23.1 23.2 20.8248
WGUS83 KLSX 270145
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT THU MAY 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT
RIPLEY
.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-280145-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-110601T0600Z/
/RIPI2.1.ER.110529T0000Z.110529T1800Z.110531T0600Z.NO/
845 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL LATE MONDAY NIGHT.
* AT 7:45 PM THURSDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY FALLING BUT IS FORECAST TO HAVE
AS SECONDARY CREST NEAR 22.4 FEET LATE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
LA MOINE RIVER
RIPLEY 22.0 20.62 20.4 21.6 22.3 22.3 21.9015
WGUS83 KLSX 271529
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT FRI MAY 27 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...
THE LA MOINE RIVER AT
...RIPLEY
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
&&
ILC009-271559-
/O.CAN.KLSX.FL.W.0136.000000T0000Z-110601T0600Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM CDT FRI MAY 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM FRIDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 21.6 FEET
SUNDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/28 05/29 05/30 05/31 06/01
LA MOINE RIVER
RIPLEY 22.0 19.97 20.0 21.5 20.9 17.8 13.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 12:51 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, May 25, 12:51 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011
.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT. THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.
SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.
THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.
CARNEY
&&
.AVIATION...
/1247 PM CDT WED MAY 25 2011/
STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.
SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.
BROWNING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 25, 4:09 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT WED MAY 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 409 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS UNDERWAY OVER THE AREA. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER THAN GOLF BALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. CARNEY
In the hours before
Local storm report, May 25, 6:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG NOKOMIS 39.30N 89.29W
05/25/2011 MONTGOMERY IL TRAINED SPOTTER
NUMEROUS BRANCHES AND LIMBS OVER STREETS...SOME AS
LARGE AS 6 TO 8 INCHES IN DIAMETER.
&&
MILLERLocal storm report, May 25, 6:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG CHESTER 37.92N 89.83W
05/25/2011 RANDOLPH IL TRAINED SPOTTER
UTILITY POLES BLOWN OVER ON THE EAST SIDE OF CHESTER.
&&
FUCHSLocal storm report, May 25, 6:06 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FUNNEL CLOUD NOKOMIS 39.30N 89.29W
05/25/2011 MONTGOMERY IL FIRE DEPT/RESCUE
FIRE CHIEF REPORTED A FUNNEL CLOUD BUT NO TOUCHDOWN.
&&
FUCHSLocal storm report, May 25, 6:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG ROCKWOOD 37.84N 89.70W
05/25/2011 RANDOLPH IL LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 3 BETWEEN ROCKWOOD AND CHESTER.
&&
FUCHSLocal storm report, May 25, 6:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG WAGGONER 39.38N 89.65W
05/25/2011 MONTGOMERY IL AMATEUR RADIO
TREES DOWN AND POWER OUT. TIME ESTIMATED.
&&
FUCHSLocal storm report, May 25, 6:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST GREENVILLE 38.89N 89.40W
05/25/2011 E60 MPH BOND IL AMATEUR RADIO
3-INCH LIMBS WERE DOWN WITH PEA-SIZE HAIL.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Calhoun, Greene, Jersey, Pike | 45 min |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 22 min |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 3 hr |
| May 25, 11:24 AM CDT | River Flood Warning | LSX | Pike, Scott | 47 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Clair | 46 days |
| May 25, 12:18 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 42 min |
| May 25, 12:56 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 13 min |
| May 25, 1:05 PM CDT | Tornado Warning | LSX | Fayette | 16 min |
| May 25, 1:09 PM CDT | Areal Flood Advisory | LSX | Fayette, Montgomery | 4 hr |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Monroe | 32 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Adams, Pike | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Calhoun, Pike | 50 min |
| May 25, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 50 min |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Monroe | 33 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Adams, Pike | 41 min |
| May 25, 3:36 PM CDT | Tornado Warning | LSX | Jersey, Macoupin, Madison | 29 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Adams, Pike | 25 min |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Pike | 47 min |
| May 25, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 52 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Madison, Monroe, Saint Clair | 49 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Monroe, Randolph, Saint Clair | 52 min |
| May 25, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison | 38 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Monroe | 39 min |
| May 25, 4:56 PM CDT | Tornado Warning | LSX | Macoupin, Madison | 49 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 25 min |
| May 25, 5:08 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair, Washington | 52 min |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Randolph, Saint Clair | 48 min |
| May 25, 5:16 PM CDT | Areal Flood Advisory | LSX | Brown | 4 hr |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 52 min |
| May 25, 5:24 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| May 25, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Montgomery | 45 min |
| May 25, 5:34 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Montgomery | 41 min |
| May 25, 5:37 PM CDT | Flash Flood Warning | LSX | Brown | 4 hr |
| May 25, 5:46 PM CDT | Tornado Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 44 min |
| May 25, 5:48 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Madison, Montgomery, Saint Clair | 5 hr |
| May 25, 5:51 PM CDT | Tornado Warning | LSX | Randolph | 29 min |
| May 25, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 43 min |
| May 25, 6:23 PM CDT | Tornado Warning | LSX | Clinton, Marion, Washington | 34 min |
| May 25, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion, Montgomery | 26 min |
| May 25, 6:48 PM CDT | Tornado Warning | LSX | Fayette, Marion | 26 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.